# SDR TSAA0427044

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 38180010011003
- Part serial: 39334151
- Condition: Failed
- Location: Le Slat
- Part time: 15,232 hours, 4,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 482, HNL-SNA:  L/E FLAP TRANSIT LIGHT REMAINED ON AFTER TAKEOFF, QRH COMPLETED AND RETURN TO HNL.  WEIGHT ON LANDING APPROXIMATELY 150,000 LBS, LOW SINK RATE AT TOUCHDOWN.  FOUND THE NR 2 AND NR 5 SLAT ACTUATORS INTERNALLY BYPASSING, REPLACED NR 2 AND NR 5 SLAT ACTUATORS IAW AMM 27-81-41-4.  LEAK AND OPS CHECK GOOD.  PERFORMED OVERWEIGHT LANDING PHASE I INSPECTION IAW AMM 05-51-35-2, NO DEFECTS NOTED.  AIRCRAFT RETURNED SERVICE.
